# SDR ASAA2013120596734

- Difficulty date: December 5, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654769010
- Condition: Corroded
- Location: Bs 727e-727g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE LT TRANSITION ANGLE CORRODED IN MULTIPLE AREAS ON UPPER AND LWR SURFACES FROM BS 727E TO 727G4.  ACFT GROUNDED.  R & R ANGLE IAW SRM 51-40-02-0G-0.
